# SDR IPXA2021012764947

- Difficulty date: January 2, 2021
- Submitted: January 27, 2021
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 22,360 hours, 13,741 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Part number: A5724207120200
- Condition: Cracked
- Location: Rt Wing K Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C RT WING JUST OUTBOARD OF K FLAP LOWER FIXED LEADING EDGE HAS A CRACKED BRACKET INTERNAL OF LOWER CORNER.  REMOVED AND REPLACED IAW SRM 51-40-21.
